# SDR A6WR95050

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: SL442804
- Condition: Worn
- Location: Elev G-Weight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORN ROD-END ON ELEVATOR G-WEIGHT CONNECTING ROD.  REPLACED ROD-END AND RIGGED SYSTEM IAW AMM.  (X)
